Sh:789

Bib entry
@article{Sh:789,
 author = {Shelah, Saharon and Usvyatsov, Alexander},
 title = {{Banach spaces and groups---order properties and universal models}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {152},
 year = {2006},
 pages = {245--270},
 issn = {0021-2172},
 doi = {10.1007/BF02771986},
 mrclass = {03C45 (20A05 46B99)},
 mrnumber = {2214463},
 mrreviewer = {Eric Jaligot},
 doi = {10.1007/BF02771986},
 note = {\href{https://arxiv.org/abs/math/0303325}{arXiv: math/0303325}},
 arxiv_number = {math/0303325}
}